# SDR KBM2006F00165

- Difficulty date: April 29, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 614764031
- Part serial: 828
- Condition: Erratic
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACH, READING ERRATIC DURING RUN UP, REMOVED AND REPLACED.  (K)
